RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 251, Number 3, Pages 541–544 (Mi dan43451)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

On S. P. Novikov's conjecture in the theory of $\theta$-functions and nonlinear equations of Korteweg–de Vries and Kadomtsev–Petviashvili type

B. A. Dubrovin

Lomonosov Moscow State University

Full text: PDF file (564 kB)

Bibliographic databases:
UDC: 513.835
Presented: В. С. Владимиров
Received: 12.11.1979

Citation: B. A. Dubrovin, “On S. P. Novikov's conjecture in the theory of $\theta$-functions and nonlinear equations of Korteweg–de Vries and Kadomtsev–Petviashvili type”, Dokl. Akad. Nauk SSSR, 251:3 (1980), 541–544

Citation in format AMSBIB
\Bibitem{Dub80}
\by B.~A.~Dubrovin
\paper On S.\,P.~Novikov's conjecture in the theory of $\theta$-functions and nonlinear equations of Korteweg--de Vries and Kadomtsev--Petviashvili type
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 251
\issue 3
\pages 541--544
\mathnet{http://mi.mathnet.ru/dan43451}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0566624}
\zmath{https://zbmath.org/?q=an:0482.35073}


Linking options:
  • http://mi.mathnet.ru/eng/dan43451
  • http://mi.mathnet.ru/eng/dan/v251/i3/p541

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Dubrovin, “The Kadomtsev–Petviashvili equation and the relations between the periods of holomorphic differentials on Riemann surfaces”, Math. USSR-Izv., 19:2 (1982), 285–296  mathnet  crossref  mathscinet  zmath
    2. B. A. Dubrovin, “Theta functions and non-linear equations”, Russian Math. Surveys, 36:2 (1981), 11–92  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. B. A. Dubrovin, S. M. Natanzon, “Real two-zone solutions of the sine-Gordon equation”, Funct. Anal. Appl., 16:1 (1982), 21–33  mathnet  crossref  mathscinet  zmath  isi
    4. E. D. Belokolos, V. Z. Ènol'skii, “Generalized Lamb ansatz”, Theoret. and Math. Phys., 53:2 (1982), 1120–1127  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:40
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020